Weird thing happened. Although the moods had improved and I was noticing that every now and again I was loosing my cool, quite dramatically. Not a bad thing for me in a sense, but there is always the chance that I may commit harikari upon someone :-)
I also found that I had to revert to my inhaler. Beloved said to me one night in bed, "Is that the cat snoring", Erm, no, it was me. Breathing.
Then, my hips and my shoulders started aching. Sitting was stiffening my legs so badly that I was having to get himself to pull my legs out from under myself.
Then, the headache started.
Then, I was waking in the night with nosebleeds. Blood all over my pillow.
I dug out the pills and re-read the "pros and cons".
1. Mood Swings,
2. Increased blood pressure
3. Join Stiffness
5. Nose bleeds.
Hmmm, it would appear that I am suffering every one of the not-so-common side effects. STOP NOW.
I know stopping now is not the best idea in every situation, but the aching joints, wheezing, headaches and nose bleeds were just getting a tad too worrying.
I will cope on Diazepam for now.